Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Had loose motion and fever. Given taxim-o dry, nutrition b syrup. Should I consult doctor?

Hi, I m daughter had loose motion and fever last week , she is 8mth old, doctor gave me two medicine (taxim-o dry syrup and nutrition b syrup) I forgot to give nutrolin for two days and after that I continued that too....will this medicin b effective or else should I consult the doctor......(now no fever but having loose motion)
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello and thanks for writing in
Your doctor has prescribed you the right medication for the loose stools. But with medication you have to follow certain steps to recover completely:
1. Keep you child hydrated by giving water with electrolyte powders
2. Only give boiled water to your child.
3. Change the cloths of your child regularly, do not keep her in wet cloths.
4. Give her only fresh diet or milk and in hygienic condition.

Consult your doctor if frquency of the loose stools increases.
Hope this will help you
Best Wishes
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor